Alert archive / Oregon / High Wind Warnings in 2008

High Wind Warning 7, NWS Medford, OR

December 20, 2008Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Dec 20, 2008, 12:59 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 20, 2008, 4:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2008, 12:59 AM PST (08:59 UTC)
In effect from
Dec 20, 2008, 4:00 PM PST
Expired
Dec 21, 2008, 3:06 AM PST
In force
11 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 9.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2008-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2008-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 200859
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1259 AM PST SAT DEC 20 2008

ORZ021-022-201700-
/O.UPG.KMFR.HW.A.0006.081221T0000Z-081221T1800Z/
/O.NEW.KMFR.HW.W.0007.081221T0600Z-081221T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1259 AM PST SAT DEC 20 2008

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS ARE EXPECTED ON THE COAST BEGINNING SATURDAY
EVENING AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE
SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH
GUSTS IN EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND
DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-201700-
/O.CON.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1259 AM PST SAT DEC 20 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING. 

STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN
APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL
INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH AHEAD OF THE
FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE
AREA BY MONDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
4 follow-up statements
000 
WWUS76 KMFR 201652
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
852 AM PST SAT DEC 20 2008

ORZ021-022-210100-
/O.CON.KMFR.HW.W.0007.081221T0600Z-081221T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
852 AM PST SAT DEC 20 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM PST SUNDAY. 

STRONG WINDS ARE EXPECTED ON THE COAST BEGINNING SATURDAY EVENING
AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE SUNDAY
MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN
EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND DIMINISH TO
10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO
TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES. MAKE
SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR FLASHLIGHTS.
IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT YOU OPEN A
WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING. HAVE A CORDED
PHONE ON HAND AS CORDLESS PHONES WILL NOT WORK WHEN POWER IS OUT.

$$

CAZ081-210100-
/O.CON.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
852 AM PST SAT DEC 20 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING. 

STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN
APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL
INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH AHEAD OF THE
FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE
AREA BY MONDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

SVEN
000 
WWUS76 KMFR 202311
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
311 PM PST SAT DEC 20 2008

CAZ081-210715-
/O.UPG.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/
/O.NEW.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
311 PM PST SAT DEC 20 2008

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN
APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL
INCREASE MONDAY MORNING TO 35 TO 45 MPH WITH GUSTS TO 60 MPH
AHEAD OF THE FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT
EXITS THE AREA BY LATE SUNDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ021-022-210715-
/O.EXT.KMFR.HW.W.0007.081221T0000Z-081221T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
311 PM PST SAT DEC 20 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. 

STRONG WINDS ARE EXPECTED TO CONTINUE TO INCREASE ON THE COAST
AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE EARLY SUNDAY
MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN
EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10
TO 20 MPH BEHIND THE FRONT SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO
TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES.
MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR
FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT
YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING.
HAVE A CORDED PHONE OR CELL PHONE ON HAND AS CORDLESS PHONES WILL
NOT WORK WHEN POWER IS OUT.

$$
SVEN
000 
WWUS76 KMFR 210646
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1046 PM PST SAT DEC 20 2008

ORZ021-022-211200-
/O.CON.KMFR.HW.W.0007.000000T0000Z-081221T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1046 PM PST SAT DEC 20 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. 

STRONG WINDS HAVE DEVELOPED ALONG THE COAST THIS EVENING AHEAD OF
A STRONG COLD FRONT. SOUTH WINDS ARE GUSTING AS HIGH AS 75 MPH AT
CAPE BLANCO. SOUTH WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60
MPH WILL CONTINUE UNTIL THE FRONT MOVES ONSHORE EARLY SUNDAY
MORNING. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH
BEHIND THE FRONT SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO
TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES.
MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR
FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT
YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING.
HAVE A CORDED PHONE OR CELL PHONE ON HAND AS CORDLESS PHONES WILL
NOT WORK WHEN POWER IS OUT.

$$

CAZ081-211445-
/O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1046 PM PST SAT DEC 20 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
   SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
SUNDAY. 

STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN
APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH
WITH GUSTS TO 60 MPH SUNDAY MORNING...THEN DECREASE TO 5 TO 15
MPH AFTER THE FRONT EXITS THE AREA LATE SUNDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

STOCKTON
000 
WWUS76 KMFR 211106
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
306 AM PST SUN DEC 21 2008

ORZ021-022-211215-
/O.CAN.KMFR.HW.W.0007.000000T0000Z-081221T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
306 AM PST SUN DEC 21 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

THE COLD FRONT HAS MOVED INLAND AND WINDS HAVE DECREASED TO 25 TO
35 MPH WITH OCCASIONAL GUSTS TO 45 MPH AT THE COAST. THE WINDS
WILL GRADUALLY DECREASE FURTHER THROUGH THE MORNING.

$$

CAZ081-211915-
/O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
306 AM PST SUN DEC 21 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN
APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH
WITH GUSTS TO 60 MPH THIS MORNING...THEN DECREASE TO 5 TO
15 MPH AFTER THE FRONT EXITS THE AREA LATE THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 19, 8:04 PM PST, 4 hours 55 minutes earlier.

Area forecast discussion, Dec 19, 8:04 PM PST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
804 PM PST FRI DEC 19 2008

.DISCUSSION...00Z NGM/NAM IN. 00Z GFS IN THROUGH 84HR.

LOTS OF LIGHT SHOWERS EARLIER TODAY ACROSS THE MEDFORD CWA UNDER
BRISK NORTHWEST FLOW ALOFT. THOSE SHOWERS ARE NOW DIMINISHING AS
AN UPPER RIDGE BUILDS INTO THE AREA FROM THE WEST. THE BREAK WILL
NOT BE LONG-LIVED HOWEVER...AS THE RIDGE WILL WEAKEN AND BREAK TO
THE EAST OF THE CWA SATURDAY EVENING.

THE NEXT SYSTEM WILL MOVE IN ON THE HEELS OF THE RIDGE. A WARM
FRONT WILL MOVE ONSHORE SATURDAY EVENING...FOLLOWED BY A COLD
FRONT SUNDAY MORNING. EXPECT SNOW LEVELS TO HEAD UP TO THE
5000-6000 FOOT RANGE AS THE WARM FRONT MOVES THROUGH...AND THERE
WILL BE PLENTY OF PRECIPITATION WITH THE FRONT. ONCE IT MOVES
THROUGH...THE WINDS WILL PICK UP AHEAD OF THE TRAILING COLD FRONT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT FOR THE COAST FROM
SATURDAY AFTERNOON THROUGH SUNDAY MORNING AND FOR AND SHASTA
VALLEY SUNDAY THROUGH SUNDAY NIGHT.

SNOW LEVELS WILL FALL BACK DOWN TO THE 1500-2000 FOOT RANGE BEHIND
THE FRONT SUNDAY NIGHT...AND THERE WILL BE ANOTHER ROUND OF
SHOWERS MONDAY AS A SHORT WAVE MOVING DOWN THE BACKSIDE OF THE
UPPER TROUGH MOVES THROUGH THE AREA.

A SHORT WAVE RIDGE WILL MOVE THROUGH MONDAY NIGHT INTO TUESDAY
FOR ANOTHER SHORT BREAK IN THE ACTION...THEN ANOTHER STORM WILL
MOVE IN TUESDAY AFTERNOON AND EVENING. THE 19/18Z GFS INDICATES
THIS MAY BE A BIG ONE WITH STORM FORCE WINDS IN THE COASTAL WATERS
AS WELL AS HIGH WINDS AT THE COAST. THE CURRENT FORECAST GOES WITH
SMALL CRAFT WINDS FOR NOW...BUT THIS MAY NEED TO BE UPPED IF
SUBSEQUENT RUNS CONFIRM A MAJOR STORM.

&&

.AVIATION...MVFR WITH ISOLATED IFR CIGS/VSBYS WILL PERSIST INTO
SATURDAY MORNING WITH AREAS OF FOG AND LOW CLOUDS IN THE WEST SIDE
VALLEYS AS WELL AS POSSIBLY VCTY KLMT. THE LOW CLOUDS AND FOG WILL
PERSIST IN THE WEST SIDE VALLEYS THROUGH MUCH OF THE DAY TOMORROW.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING
        FOR ORZ021-ORZ022.

CA...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR
        CAZ081.

PACIFIC COASTAL WATERS...STORM WATCH FROM SATURDAY EVENING THROUGH
        SUNDAY MORNING FOR PZZ350-PZZ356-PZZ370.
     HAZARDOUS SEAS WARNING FROM 4 PM SATURDAY TO 10 PM PST MONDAY
        FOR PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING FROM 4 PM TO 10 PM PST SATURDAY FOR PZZ350-PZZ356-
        PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM PST THIS
        EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING FROM 4 PM SATURDAY TO 10 AM PST SUNDAY FOR PZZ376.

15/15/15
Hazardous weather outlook, Dec 19, 3:29 PM PST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
329 PM PST FRI DEC 19 2008

ORZ021-022-202330-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
329 PM PST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...SEE PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ081-202330-
CENTRAL SISKIYOU COUNTY-
329 PM PST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...SEE PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 7:24 PM PSTSmall Craft Advisory for Hazardous SeasMFR3 hr
Dec 20, 12:42 AM PSTWinter Storm WatchMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more26 hr
Dec 20, 3:06 AM PSTSmall Craft Advisory for WindsMFR12 hr
Dec 20, 3:06 AM PSTSmall Craft Advisory for Hazardous SeasMFR12 hr
Dec 20, 10:06 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath49 hr
Dec 20, 2:45 PM PSTStorm WarningMFR11 hr
Dec 20, 3:09 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas51 hr

Nearby

High Wind Warnings in Oregon, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.